Alert archive / Ohio / High Wind Warnings in 2010

High Wind Warning 1, NWS Wilmington, OH

October 26, 201032 counties in Ohio; 8 counties in Indiana; 12 counties in Kentucky

NWS Wilmington, OH issued this high wind warning at Oct 26, 2010, 3:56 AM EDT for 32 counties in Ohio; 8 counties in Indiana; 12 counties in Kentucky. It took effect at Oct 26, 2010, 10:00 AM EDT. It was in force for 3 hr. 39 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 26, 2010, 3:56 AM EDT (07:56 UTC)
In effect from
Oct 26, 2010, 10:00 AM EDT
Expired
Oct 26, 2010, 12:32 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 11:18 AM EDTTSTM WND DMGConnersville, INNUMEROUS TREES DOWN.
Oct 26, 11:20 AM EDTTSTM WND DMGLaurel, INTREES AND TREE LIMBS DOWN IN LAUREL AND THROUGH WESTERN FRANKLIN COUNTY.
Oct 26, 11:30 AM EDTTSTM WND DMGRichmond, INMANY TREES DOWN.
Oct 26, 11:35 AM EDTTSTM WND GST 595 Nne Kitchel, INMEASURED AT RICHMOND AWOS /KRID/
Oct 26, 11:40 AM EDTTSTM WND DMGCastine, OHSTRUCTURE DAMAGE TO BARN AND HOUSE. 25 POWER POLES DOWN INCLUDING 16 HIGH VOLTAGE POWER POLES.
Oct 26, 11:40 AM EDTTSTM WND DMGCelina, OHNUMEROUS TREES DOWN
Oct 26, 11:40 AM EDTTORNADO2 N Eldorado, OHEF1 TORNADO TOUCHED DOWN INITIALLY JUST ACROSS THE COUNTY LINE IN PREBLE COUNTY...MOVING INTO DARKE COUNTY WHERE IT CONTINUED ALONG A 5 MILE TRACK NORTH OF ELDORADO TO NORTH OF CASTINE AND WEST OF ITHACA. DAMAGE CONSISTED OF NUMEROUS BARNS/OUTBUILDINGS DESTROY
Oct 26, 11:50 AM EDTTSTM WND DMGCelina, OHPOWER POLES SNAPPED.
Oct 26, 11:50 AM EDTTSTM WND DMGWapakoneta, OHPOWER POLES SNAPPED. INITIALLY ISSUED AS MERCER COUNTY INCORRECTLY. REPORT WAS FROM AUGLAIZE COUNTY.
Oct 26, 11:51 AM EDTTSTM WND DMG6 Ne Wapakoneta, OHTREES DOWN COUNTRY WIDE
Oct 26, 11:55 AM EDTTSTM WND DMGOkeana, OHTREES DOWN
Oct 26, 11:58 AM EDTTORNADO2 Nnw Wapakoneta, OHA WEAK TORNADO TOUCHED DOWN BRIEFLY. A GARAGE WAS DAMAGED AND A BARN COLLAPSED. THIS WAS RATED AS AN EF0.
Oct 26, 11:59 AM EDTTSTM WND DMGS Greenville, OHSEVERAL TREES, POWER POLES, AND LINES DOWN ACROSS THE SOUTHERN HALF OF THE COUNTY.
Oct 26, 11:59 AM EDTTORNADOEse Cridersville, OHEF2 CONFIRMED NEAR CRIDERSVILLE IN AUGLAIZE COUNTY. WIND SPEEDS ESTIMATED AT 115 MPH...WITH A PATH LENGTH OF 2.2 MILES AND A PATH WIDTH OF 110 YARDS. DAMAGE WAS DONE TO SEVERAL HOUSES AND A BRICK GYMNASIUM. OBJECTS WERE IMPALED IN THE SIDE OF BUILDINGS.
Oct 26, 12:00 PM EDTTORNADOBright, INROTATION ON THE GROUND. LIMBS BEING PULLED OFF TREES.
Oct 26, 12:03 PM EDTTSTM WND DMG5 Ne Wapakoneta, OH8 INCH DIAMETER TREES UPROOTED JUST SOUTH OF CRIDERSVILLE
Oct 26, 12:03 PM EDTTORNADO2 Ene Buckland, OHPRELIMINARY DAMAGE SURVEY REPORT INDICATED EF2 DAMAGE.
Oct 26, 12:04 PM EDTTORNADO4 S Bright, INA WEAK TORNADO WAS OBSERVED MOVING ACROSS STATE ROUTE 1 BETWEEN GEORGETOWN RD AND SALT FORK RD BY AN OFFICER FROM THE GREENDALE PD. IT WAS ON THE GROUND FOR 3-4 SECONDS AND WAS APPROXIMATELY 20-30 FEET IN DIAMETER. THE TORNADO WAS ON THE ROAD AND IN AN OPEN FI
Oct 26, 12:05 PM EDTTSTM WND DMGCarrollton, KYSEVERAL TREE LIMBS DOWN.
Oct 26, 12:13 PM EDTTORNADO3 Ne Buckland, OHMAJOR STRUCTURAL DAMAGE IN CRIDERSVILLE.
Oct 26, 12:15 PM EDTTSTM WND DMG2 S Sidney, OHTREES DOWNED
Oct 26, 12:17 PM EDTTSTM WND GST 60New Liberty, KY60 MPH WINDS MEASURED BY VOLUNTEER FIRE DEPARTMENT WEATHER STATION.
Oct 26, 12:20 PM EDTTSTM WND DMGCincinnati, OHROOF PARTIALLY TORN OFF APARTMENT BUILDING IN WEST END NEIGHBORHOOD OF CINCINNATI.
Oct 26, 12:20 PM EDTTSTM WND DMGMason, OH2 TREES DOWN NEAR FIELDS ERTEL ROAD.
Oct 26, 12:20 PM EDTTSTM WND DMGSpringfield, OHTREES DOWN COUNTYWIDE.
Oct 26, 12:20 PM EDTTSTM WND GST 69Trenton, OHMEASURED ON STATE ROUTE 73
Oct 26, 12:20 PM EDTTSTM WND GST 72Wilmington, OHAT NWS WILMINGTON.
Oct 26, 12:20 PM EDTTSTM WND GST 79Trenton, OH
Oct 26, 12:22 PM EDTTSTM WND DMGCovington, KYROOF PARTIALLY LIFTED OFF APARTMENT BUILDING AT 10TH AND MADISON.
Oct 26, 12:24 PM EDTTSTM WND GST 583 Ene Burlington, KYCVG ASOS
Oct 26, 12:24 PM EDTTSTM WND GST 62Vandalia, OHDAY ASOS
Oct 26, 12:25 PM EDTTSTM WND DMGWarsaw, KYTREES DOWN
Oct 26, 12:27 PM EDTTSTM WND GST 60Englewood, OH
Oct 26, 12:28 PM EDTTSTM WND DMGBurlington, KYLARGE TREE DOWN ON HOUSE.
Oct 26, 12:31 PM EDTTSTM WND DMGWarsaw, KYTREES DOWN
Oct 26, 12:31 PM EDTHAIL 1Taylor Mill, KY
Oct 26, 12:33 PM EDTTSTM WND GST 79Trenton, OH
Oct 26, 12:38 PM EDTTSTM WND DMGVandalia, OHTREES DOWN.
Oct 26, 12:40 PM EDTTSTM WND DMG1 N Corinth, KYTWO TREES DOWN OVER ROADWAY JUST NORTH OF CORINTH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.9 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2010-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2010-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
995 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

406 
WWUS71 KILN 260756
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
356 AM EDT TUE OCT 26 2010

...HIGHS WINDS TO IMPACT THE REGION T0DAY...

.A STRONG COLD FRONT WILL SWEEP THROUGH THE REGION TODAY. A VERY
TIGHT PRESSURE GRADIENT ALONG THE FRONT WILL RESULT IN WIDESPREAD
HIGH WINDS.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-261600-
/O.UPG.KILN.WI.Y.0003.101026T1400Z-101027T0000Z/
/O.NEW.KILN.HW.W.0001.101026T1400Z-101027T0000Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
356 AM EDT TUE OCT 26 2010

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

STRONG WINDS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT BY
LATE THIS MORNING. SOUTH TO SOUTHWESTERLY WINDS OF 25 TO 35 MPH
CAN BE EXPECTED WITH GUSTS UP TO 60 MPH AS THE FRONT CROSSES THE
AREA THIS AFTERNOON. THE WINDS WILL SUBSIDE THIS EVENING WHEN THE
FRONT MOVES EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY. WINDS OF THESE MAGNITUDES MAY
CAUSE PROPERTY DAMAGE. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD
USE CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
1 follow-up statement
596 
WWUS71 KILN 261632
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1232 PM EDT TUE OCT 26 2010

...HIGH WIND WARNING DROPPED TO AN ADVISORY...

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-270000-
/O.CAN.KILN.HW.W.0001.000000T0000Z-101027T0000Z/
/O.NEW.KILN.WI.Y.0004.101026T1632Z-101027T0000Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
1232 PM EDT TUE OCT 26 2010

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

STRONG WINDS AHEAD OF AN APPROACHING COLD FRONT FROM THE SOUTH AND
SOUTHEAST ARE EXPECTED TO EXCEED 30 MPH AND SEE STRONGER GUSTS
GREATER THAN 45 MPH. ON THE BACK SIDE OF THE SAME FRONT...WINDS
WILL SEE SIMILAR CONDITIONS...ONLY FROM THE SOUTHWEST AND WEST.
THESE WINDS WILL SUBSIDE THIS EVENING WHEN THE FRONT MOVES EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this high wind warning went out at Oct 26, 1:51 AM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Oct 26, 1:51 AM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
151 AM EDT TUE OCT 26 2010

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE ACROSS THE AREA ON TODAY WITH WIND
GUSTS UPWARDS OF 50 MPH POSSIBLE. HIGH PRESSURE WILL WORK INTO THE
REGION FOR THE END OF THE WORK WEEK AND REMAIN ACROSS THE AREA
THROUGH THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
SKIES HAVE GENERALLY GONE PARTLY CLOUDY TO MOSTLY CLEAR ACROSS THE
AREA EARLY THIS EVENING. INCREASING SOUTH TO SOUTHWEST LOW LEVEL
FLOW IS FORECAST OVERNIGHT. THIS WILL LEAD TO AN INCREASE IN
ISENTROPIC LIFT LATER TONIGHT AND WITH LOW LEVELS BEGINNING TO
MOISTEN UP...EXPECT INCREASING CLOUDS AND THE POSSIBILITY OF A FEW
SHOWERS DEVELOPING OVERNIGHT. THE BEST CHANCE FOR THIS WOULD BE
ACROSS WESTERN PORTIONS OF FA SO WILL HANG ON TO SOME LOW CHANCE
POPS THERE. THE 18Z NAM IS SHOWING SOME DECENT ELEVATED
INSTABILITIES (UP TO ABOUT 1000 J/KG) DEVELOPING IN THE 09Z-12Z
TIME FRAME. THIS IS PROBABLY OVERDONE...BUT IT WILL BE TOUGH TO
RULE OUT A FEW THUNDERSTORMS LATE...PARTICULARLY ACROSS OUR
SOUTHWEST. TEMP FORECAST IS A LITTLE TRICKY TONIGHT AS WINDS HAVE
LET UP SOME AND PARTIAL CLEARING HAS DEVELOPED. THIS COULD ALLOW
FOR TEMPS TO DROP OFF THIS EVENING BEFORE LEVELING OUT OVERNIGHT
AS CLOUDS AND WINDS BEGIN TO INCREASE. HAVE STUCK WITH CURRENT
TEMP FORECAST AT THIS POINT BUT WILL HAVE TO REEVALUATE FOR LATE
EVENING UPDATE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/...
FORECAST FOCUS IN THE SHORT TERM IS ON GUSTY WINDS AND SEVERE
POTENTIAL FOR TUESDAY. TROUGH OVER THE PLAINS WILL WORK INTO THE
MIDWEST BY TUESDAY AND BECOME NEGATIVELY TILTED AS IT DOES SO.
ALTHOUGH THERE ARE MINOR MODEL DISCREPANCIES IN TIMING OF FRONTAL
BOUNDARY MOST OF THE MODEL SOLUTIONS ARE SIMILAR. WENT WITH THE
SLIGHTLY FASTER SOLUTION DUE TO STRENGTH OF THE WINDS.  THE STRONG
COLD FRONT WILL WORK THROUGH THE FA DURING THE AFTERNOON AND EARLY
EVENING HOURS. 50 TO 70 KNOT LLJ WILL TRANSPORT MOISTURE INTO THE
FA AHEAD OF THE FRONT. WENT AHEAD AND ISSUED A WIND ADVISORY FOR
THE ENTIRE AREA FOR TUESDAY AS THE PRESSURE GRADIENT INCREASES
AHEAD OF THE FRONT AND WINDS MIX DOWN TO THE SURFACE. OUTSIDE OF
THUNDERSTORMS...WIND GUSTS UPWARDS OF 50 MPH WILL BE POSSIBLE. SOME
MARGINAL INSTABILITY WILL DEVELOP ACROSS THE AREA DURING THE DAY
ON TUESDAY. WITH THE STRONG LLJ AND LOW LEVEL SHEAR THERE IS AN
INCREASED LIKELIHOOD FOR SEVERE WEATHER ON TUESDAY. CURRENTLY FOR
TUESDAY THERE IS A MODERATE RISK OF SEVERE WEATHER ACROSS THE
ENTIRE AREA WITH THE MAIN THREAT BEING DAMAGING WINDS.
PRECIPITATION WILL COME TO AN END RELATIVELY QUICKLY TUESDAY
EVENING AND HAVE PRECIPITATION EXITING THE AREA BEFORE MIDNIGHT.
COOLER AIR WILL FILTER INTO THE AREA FOR TUESDAY NIGHT ALLOWING
TEMPERATURES TO DROP INTO THE 40S ACROSS MANY LOCATIONS. UPPER
TROUGH WILL WORK INTO THE AREA ON WEDNESDAY. ANOTHER WINDY DAY
WILL BE PRESENT ACROSS THE AREA FOR WEDNESDAY HOWEVER IT WILL NOT
BE AS WINDY AS TUESDAY. THERE WILL BE A DECENT AMOUNT OF SUNSHINE
ON WEDNESDAY WHICH WILL ALLOW SOME OF THE STRONG WINDS ALOFT TO BE
ABLE TO MIX DOWN TO THE SURFACE. WIND GUSTS IN THE 20 TO 30 KNOT
RANGE WILL BE POSSIBLE WEDNESDAY AFTERNOON.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
SECONDARY SURFACE TROUGH AND ASSOCIATED SHORT WAVE WILL MOVE THROUGH
THE REGION ON THURSDAY. THIS WILL BRING A SURGE OF COOLER AIR WHICH
WILL LAST THROUGH FRIDAY WHEN HIGH PRESSURE STARTS TO BUILD IN.
SOUTHERLY FLOW WILL BECOME ESTABLISHED ONCE AGAIN OVER THE WEEKEND
WHICH WILL ALLOW TEMPERATURES TO REBOUND BACK ABOVE NORMAL. A WEAK
FRONT IS FORECAST TO SAG SOUTHWARDS ON MONDAY BUT AT THIS TIME IT
APPEARS THAT THIS WILL MOVE THROUGH DRY. THE BOUNDARY MAY EVENTUALLY
BECOME A FOCUS FOR PRECIPITATION BUT THAT WOULD BE BEYOND THIS
PERIOD.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
DEEP UPPER LEVEL TROF TO TAKE ON A NEGATIVE TILT AND PIVOT INTO
THE GREAT LAKES TODAY. EXPECT AN INCREASE IN CLOUDS AND WINDS THIS
MORNING WITH THE PRESSURE GRADIENT INCREASING IN CONTINUED
SOUTHWEST FLOW PATTERN. A STRONG COLD FRONT TO SEEP THRU THE OHIO
VALLEY THIS AFTN. HAVE THIS FRONT INTO WESTERN OHIO 18-19Z AND TO
THE CMH TAF SITES AROUND 21Z. EVENTUALLY EXPECT TO SEE AN MVFR
DECK DEVELOP DURG THE DAY.  MODELS ARE SHOWING A NARROW TONGUE OF
HIGHER INSTABILITIES ALONG THE FRONT SO EXPECT A LINE OF SHOWERS
WITH EMBEDDED THUNDERSTORMS TO PUSH WEST TO EAST ACROSS THE AREA
IN THE 18Z-22Z TIME FRAME. WITH 3-5K FOOT WINDS INCREASING INTO
THE 40 TO 60 KNOT RANGE THROUGH LATE MORNING...GUSTY WINDS WILL
BE AN ISSUE TODAY. EXPECT PREVAILING SOUTHERLY WINDS OF 20-25 KNOTS
WITH WIND GUSTS OF 45 KNOTS LIKELY. WINDS WILL BEGIN THIS AFTN AS
THE FRONT SHIFTS OFF TO THE EAST.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING
     FOR OHZ026-034-035-042>046-051>056-060>065-070>074-
     077>082-088.
KY...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING
     FOR KYZ089>100.
IN...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING
     FOR INZ050-058-059-066-073>075-080.

&&

SYNOPSIS...NOVAK
NEAR TERM...JGL
SHORT TERM...NOVAK
LONG TERM...
AVIATION...AR
Hazardous weather outlook, Oct 25, 3:55 PM EDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
355 PM EDT MON OCT 25 2010

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-262000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
355 PM EDT MON OCT 25 2010

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

A STRONG COLD FRONT WILL SWEEP THROUGH THE AREA ON TUESDAY.
SEVERE THUNDERSTORMS WILL BE POSSIBLE ESPECIALLY TUESDAY AFTERNOON
WITH THE MAIN THREAT BEING DAMAGING WINDS. DUE TO THE STRONG
PRESSURE GRADIENT...WIND GUSTS UPWARDS OF 50 MPH WILL BE POSSIBLE
OUTSIDE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY ON TUESDAY.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 10:50 AM EDTSevere Thunderstorm WarningILNDarke, Mercer55 min
Oct 26, 11:12 AM EDTTornado WarningILNDarke, Mercer33 min
Oct 26, 11:19 AM EDTTornado WarningILNButler, Preble41 min
Oct 26, 11:20 AM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Miami, Shelby55 min
Oct 26, 11:26 AM EDTSevere Thunderstorm WarningILNButler, Miami, Montgomery, Preble64 min
Oct 26, 11:30 AM EDTTornado WarningILNDarke, Preble36 min
Oct 26, 11:38 AM EDTTornado WarningILNAuglaize, Mercer37 min
Oct 26, 11:40 AM EDTSevere Thunderstorm WarningILNHamilton65 min
Oct 26, 11:51 AM EDTTornado WarningILNDarke, Miami, Shelby39 min
Oct 26, 11:58 AM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Hardin, Logan, Miami, Shelby62 min
Oct 26, 12:02 PM EDTTornado WarningILNButler, Montgomery, Preble25 min
Oct 26, 12:13 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Miami, Montgomery62 min
Oct 26, 12:15 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren45 min
Oct 26, 12:17 PM EDTTornado WarningILNChampaign, Logan, Miami, Shelby43 min
Oct 26, 12:20 PM EDTTornado WarningILNChampaign, Clark, Greene, Miami, Montgomery40 min
Oct 26, 12:32 PM EDTWind AdvisoryILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more3 hr
Oct 26, 12:41 PM EDTTornado WarningILNBrown, Clermont, Clinton, Hamilton, Warren33 min
Oct 26, 12:45 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Fayette, Greene, Logan, Madison and 1 more60 min
Oct 26, 12:51 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Fayette, Highland, Warren54 min
Oct 26, 12:56 PM EDTSevere Thunderstorm WarningILNBrown, Clermont64 min
Oct 26, 1:09 PM EDTTornado WarningILNClinton, Fayette, Highland36 min
Oct 26, 1:13 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin62 min
Oct 26, 1:28 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Madison, Pickaway, Pike, Ross62 min
Oct 26, 1:29 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Pike, Scioto61 min
Oct 26, 1:32 PM EDTTornado WarningILNFayette, Madison, Pickaway27 min
Oct 26, 1:47 PM EDTTornado WarningILNFairfield, Franklin, Licking, Pickaway28 min
Oct 26, 2:02 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking43 min
Oct 26, 2:11 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway64 min
Oct 26, 2:14 PM EDTTornado WarningILNFairfield, Franklin, Licking46 min
Oct 26, 2:16 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Ross, Scioto33 min
Oct 26, 2:28 PM EDTSevere Thunderstorm WarningILNLicking26 min
Oct 26, 2:37 PM EDTSevere Thunderstorm WarningILNScioto53 min
Oct 26, 10:41 AM EDTSevere Thunderstorm WarningILNFayette, Union, Wayne64 min
Oct 26, 10:57 AM EDTSevere Thunderstorm WarningILNDearborn, Fayette, Franklin, Ripley, Union63 min
Oct 26, 11:02 AM EDTTornado WarningILNFayette, Union, Wayne43 min
Oct 26, 11:29 AM EDTTornado WarningILNDearborn, Franklin, Ripley46 min
Oct 26, 11:59 AM EDTTornado WarningILNSwitzerland31 min
Oct 26, 12:24 PM EDTSevere Thunderstorm WarningILNGrant, Owen, Pendleton51 min

Nearby

High Wind Warnings in Ohio, 2010High Wind Warnings in Kentucky, 2010High Wind Warnings in Indiana, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.